# SDR 97ZZZM256

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Hook
- Part number: 4928806501
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 459, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO OPEN OR CLOSE.  REPLACED THE BAYONET ASSEMBLY AND ADJUSTED THE HOLD OPEN HOOK AND DOOR OPERATED NORMALLY.  REFERENCE ASAA9780011
